# SDR CALA0600080

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 32,282 hours, 17,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY ESCAPE AISLE PATH LIGHTING INOPERATIVE AT ROWS 15-21.  THE BATTERY PACK AND POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-51.
